# SDR ASAA0893847

- Difficulty date: November 23, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 20,327 hours, 7,897 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A29531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FWD SUPPORT BRACKET FITTING AT RSS 261 AFT FITTING IS CRACKED.  REMOVED AND REPLACED LT WING SUPPORT BRACKET AFT FITTING AT RSS 261.
